# SDR DALA13022460998

- Difficulty date: May 13, 2013
- Submitted: May 14, 2013
- Operation: Air carrier
- Aircraft: N998DL
- Make and model: Doug MD-88
- Aircraft serial: 53370
- Aircraft time: 56,464 hours, 40,915 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Structure
- Condition: Cracked
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, THE RT MLG DOOR INTERCOSTAL WAS FOUND TO BE CRACKED 11" FROM THE FWD EDGE AND 13" FROM THE TOP OF THE DOOR.  THE CRACKED INTERCOSTAL WAS REPLACED IAW SRM 51-30-2, FIGURE 6, AMM 20-10-15-201 STEP 5A 1 & 3, AND AMM 20-10-15-201 STEP 5B 2-7.
